It is currently Sat Aug 19, 2017 6:17 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: HELP!
PostPosted: Thu May 14, 2009 7:33 pm 
Offline
Average Poster
Average Poster

Joined: Mon May 11, 2009 3:51 pm
Posts: 5
I heve been on Suboxone for nine days. I was taking Loratab at least eight-fifeteen a day and Clonazapam three times a day for around five years. I have had several side effects or withdrawls or both. First I feel like I am on another planet, I have muscle spasams, everything I eat or drink don't taste right, I shake all over, I have chills, never ending joint pain and that is just some of the major problems I have had. Dose it get better ? If not I am going to go back to the Loratb and try to control my dosage to four a day as prescribed. These nine days have been awful. Any one have these problems?


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 15, 2009 12:27 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
First, are you still taking the clonazepam? Suboxone does nothing for addiction to benzos (like clonazepam), and if you stop that medication abruptly you can get very sick. You need to taper off the clonazepam very slowly, regardless of what you do with the opiates.

Second, your thought about returning to lortab and controlling your dose is just plain folly-- you surely have already tried that, and you know you cannot do that (none of us could). So take that option off the table.

My concern is that the Suboxone is too strong for you, given what you were taking. Lortab is hydrocodone, which is much less potent than buprenorphine. If you were taking 70 lortabs per day (Brett Favre's dose) then Suboxone might be a good fit; 8-15 lortabs cause a much lower tolerance than Suboxone does.

Your symptoms sound like benzo withdrawal; if you stopped the clonazepam, you need to find a way to safely resume it and taper off slowly, before you have a seizure from withdrawal.

As for the opiates, look in the mirror in a room that is moderately lit-- are your pupils very tiny? If so, you are sick from too much narcotic. The problem is that the ceiling effect makes it difficult to take a lower dose of Suboxone; even half a tab puts you up against the 'ceiling dose'.

At this point, your best bet is to address the benzo issue as I mentioned, but keep on Suboxone and soon you will be tolerant to it. You should take a low dose, though-- no more than 8 mg of Suboxone per day. I would have you take 8 mg each morning, and that is it-- no more doses throughout the day or night. You don't need more than that. Just make sure you are taking it right-- keeping it in the mouth long enough, not rinsing afterward, etc.

But make sure you address the clonazepam issue!


Top
 Profile  
 
 Post subject: Help
PostPosted: Fri May 22, 2009 1:07 pm 
Offline
Average Poster
Average Poster

Joined: Mon May 11, 2009 3:51 pm
Posts: 5
I have been off benzo's and loratabs both for over three weeks. I have decreased my dose from one 8mg per day to half 4mg per day. I feel much better but I have talked with the Dr and he told me I was ok. For some reason he dont want me to take klonipin with the suboxone. I thought you had to be waeaned off Benzo but I have not had any in over three weeks. I am feeling better each day. The only thing I am concerned about is getting hooked on suboxone. as for the klonipin I never abused it and I have been on Benzos for over 25 years. Thanks for the advise. I had truley thought about going back to loratabs. But thanks to people who wnt to help I am going to stay where I am and see what happens. One more thing is it dangerous to :) take klonipin three thimes a day? 1mg per dose?


Top
 Profile  
 
Our Sponsors
 Post subject: Help
PostPosted: Sun May 24, 2009 11:35 am 
Offline
Average Poster
Average Poster

Joined: Mon May 11, 2009 3:51 pm
Posts: 5
I took your advise and went down to 4mg. I am doing much better as each day goes by. The suboxone is a wonderful drug for the cravings. I have never even thought about loratabs after I got my doseage right. I think all my withdrawl problems were from the benzo. I kept telling my Dr. but he didnt seem to care about any seizures. As i said I am feeling better each day. As far as the pain I still have pain from author (knee Pain). I really thank all of you for your advise, prayers, and the forum Dr. I am going to continue as I am and keep visiting the fourm because without you guys ,all your prayers and subox. I would have never made it this far. If anyone is up in the air about subox. my advise is try it. It worked for me. :D :D


Top
 Profile  
 
 Post subject:
PostPosted: Sun May 24, 2009 3:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
Glad you are doing better and giving your treatment a honest chance!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group